MathSciNet Relay Station
MathSciNet bibliographic data
MR400312 58F99 (28A65)
Asimov, Daniel On volume-preserving homeomorphisms of the open $n$-disk. Houston J. Math. 2 (1976), no. 1, 1–3.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement